# SDR CA020717002

- Difficulty date: July 16, 2002
- Submitted: August 16, 2002
- Operation: General aviation
- Make and model: Airbus A320-212
- Aircraft time: 20,831 hours
- Engine: Cfmint CFM565A3
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) IN LEVEL FLIGHT, FL350, FELT PRESSURE CHANGE.  ECAM INDICATION, CABIN CLIMB RATE OF 700 FPM. PRESSURE PAGE ACCESS TO ASSESS RATE RAPIDLY INCREASED TO 1100 FPM.  EMERGENCY DESCENT INITIATED, CABIN RATE INCREASE TO 1500 FPM.  EXCESS CABIN ALT ECAM ACTIVATED AND ACTIONED.  DITCH BUTTON SELECTED ON THEN OFF AS OUTFLOW VALVE APPEARED IN NORMAL POSITION.  PRESSURE SELECTED TO MANUAL AND VALVE CLOSED WHEN SELECTED.  CABIN PRESSURE CONTROL REGAINED AT APPROX FL240. CABIN RATE WENT TO -2800 IN DESCENT.  AIRCRAFT LEVELED AT 16 000, ALL SYSTEMS AND PRESSURE APPEARED NORMAL.  FLIGHT CONTINUED ENROUTE TO YWG
